Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 89, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 21, 2005, 3:18 PM EST for Marshall County, Saint Joseph County, Indiana. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2005, 3:18 PM EST (20:18 UTC)
- Expired
- Jul 21, 2005, 4:15 PM EST
- In force
- 57 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Marshall County, IN, Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:33 PM EST | TSTM WND DMG | North Liberty, IN | TREES DOWN |
| Jul 21, 3:35 PM EST | TSTM WND DMG | North Liberty, IN | TREES DOWN ACROSS SR 23 |
| Jul 21, 3:45 PM EST | TSTM WND DMG | 10 Nw Plymouth, IN | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 3:15 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1662 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 212021 SVRIWX INC099-141-212115- /O.NEW.KIWX.SV.W.0089.050721T2018Z-050721T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 318 PM EST THU JUL 21 2005 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARSHALL COUNTY IN INDIANA ST. JOSEPH COUNTY IN INDIANA * UNTIL 415 PM EST * AT 313 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 9 MILES WEST OF WALKERTON...OR ABOUT 9 MILES SOUTH OF LA PORTE...AND MOVING EAST AT 40 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... NORTH LIBERTY... LAKEVILLE AND GULIVOIRE PARK... MISHAWAKA... BREMEN AND OSCEOLA... AT 310 PM EST...LAW ENFORCEMENT OFFICIALS REPORTED TREES DOWN IN UNION MILLS IN LA PORTE COUNTY. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4165 8650 4137 8649 4129 8606 4167 8606 $$
2 follow-up statements
000 WWUS53 KIWX 212042 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 339 PM EST THU JUL 21 2005 INC099-141-212115- /O.CON.KIWX.SV.W.0089.000000T0000Z-050721T2115Z/ ST. JOSEPH IN-MARSHALL IN- 339 PM EST THU JUL 21 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EST FOR... MARSHALL COUNTY IN INDIANA ST. JOSEPH COUNTY IN INDIANA AT 337 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 4 MILES NORTHWEST OF LA PAZ...AND MOVING EAST AT 40 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...LAKEVILLE...BREMEN AND WYATT. DAMAGING WINDS WITH TREES DOWN WERE REPORTED IN NORTH LIBERTY WITH THIS STORM AT 333 PM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST THURSDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO. LAT...LON 4165 8650 4138 8646 4129 8606 4167 8606 $$
000 WWUS53 KIWX 212101 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 PM EST THU JUL 21 2005 INC099-141-212115- /O.CON.KIWX.SV.W.0089.000000T0000Z-050721T2115Z/ ST. JOSEPH IN-MARSHALL IN- 400 PM EST THU JUL 21 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EST FOR... MARSHALL COUNTY IN INDIANA ST. JOSEPH COUNTY IN INDIANA AT 357 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. ACTIVATION OF LOCAL WARNING SYSTEMS IS RECOMMENDED. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GULIVOIRE PARK TO 5 MILES SOUTHEAST OF BREMEN...AND MOVING EAST AT 30 MPH. LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE... OSCEOLA. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST THURSDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO. LAT...LON 4165 8650 4138 8646 4129 8606 4167 8606 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:30 PM EST, 48 minutes earlier.
Area forecast discussion, Jul 21, 2:30 PM EST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 230 PM EST THU JUL 21 2005 .SHORT TERM... TONIGHT AND FRIDAY... MAIN CHALLENGE WILL REVOLVE AROUND CONVECTION CHANCES TONIGHT AND ASSOCIATED RISKS FOR SVR WX AND HEAVY RAIN. NAM/GFS/RUC HAVE DONE A POOR JOB OF EVEN SHOWING THE ONGOING CONVECTION NOW MOVING ACROSS WESTERN LWR MI. AS A RESULT...SOME CONFIDENCE LOST IN MODELS. HOWEVER...THEY HAVE SHOWN FAIRLY WELL THE EXTREMELY UNSTABLE CONDITIONS IN PLACE ACROSS THE AREA WITH LIS AVERAGING FROM -10 TO AS HIGH AS -13 C IN WESTERN INDIANA AND MUCH OF ILLINOIS AS TEMPS CLIMB CLOSE TO OR IN THE 90S AND SFC DEWPTS AOA 70 WITH SOME LOCATION IN ILLINOIS SHOWING MID-UPR 70S DEWPTS. CAPES WELL OVER 3000 J/KG AS WELL. STG 700 MB CAP (SEEN ON 18Z ILX SOUNDING) IN PLACE HELPING TO HOLD OFF MUCH OF THE CONVECTION...BUT COMBINATION OF LAKE BREEZE BOUNDARY AS WELL AS OTHER BOUNDARIES IN THE AREA HAVE RESULTED IN ONE STORM THAT RAPIDLY DEVELOPED OVER CHICAGO AND IS NOW MOVING OVER THE LAKE. AS SHORTWAVE/MCVS MOVE INTO THE AREA OVER THE NEXT SEVERAL HOURS...CAP SHOULD ERODE ENOUGH TO ALLOW FOR POTENTIAL FOR EXPLOSIVE DEVELOPMENT OF STORMS. WITH INSTABILITY IN PLACE...STORMS SHOULD QUICKLY BECOME RATHER STRONG IF NOT SEVERE IN SOME AREAS. SEVERE THREAT MAY BE CONFINED TO THIS EVENING WITH ACTIVITY TRANSITIONING TO MORE OF A HEAVY RAIN THREAT OVERNIGHT ONCE AGAIN. BOTH GFS AND NAM GO CRAZY WITH QPF TONIGHT WILL BULLSEYE OF NEARLY 7 INCHES OVER THE WESTERN CWA BY 06Z/FRI. NAM NOT AS HIGH AND A BIT MORE REASONABLE BUT STILL SHOWING 1 TO 2 INCHES OF RAIN POSSIBLE. GIVEN WHAT OCCURRED LAST NIGHT AS WELL AS BOUNDARY SINKING SOUTH THROUGH MI AND DECENT 850 JET TO SET UP ALL PROVIDING A GOOD FOCUS FOR REDEVELOPMENT. EVEN WITH GUIDANCE SHOWING LIKELY TO CAT POPS TONIGHT ALL AREAS...WOULD LIKE TO SEE MORE DEVELOPMENT BEFORE GOING TO LIKELY/NUMEROUS MENTION. WILL MAKE LAST SECOND CALL ON ZONES DEPENDING ON TRENDS. ANOTHER WARM AND MUGGY NIGHT IN STORE WITH LOWS AROUND 70. FRONTAL BOUNDARY WILL SLOWLY BE SINKING SOUTH LATER TONIGHT AND FRIDAY...USHERING IN A BRIEF PERIOD OF DRY AIR. QUESTION IS HOW FAR SOUTH THIS DRIER AIR MAKES IT ON FRIDAY. WITH UNCERTANTITY ALREADY IN PLACE REGARDING EFFECTS OF CONVECTION TONIGHT...HAVE OPTED TO LEAVE FRIDAY FORECAST INTACT AND LET MIDNIGHT SHIFT TAKE A LOOK AT FRONTAL POSITION AND POTENTIAL LINGERING PRECIP ALONG/SOUTH OF IT. HIGHS OF UPPER 80S TO AROUND 90 SUPPORTED ONCE AGAIN BY HOPEFULLY A GOOD DEAL OF SUN AS WELL AS 850 MB TEMPS OF +18 TO +20. TEMPS MAY NEED TO BE LOWERED AT BENTON HARBOR IF LIGHT NE WIND CAN DEVELOP AND ALLOW FOR LAKE BREEZE AND COOLER TEMPS. HAVE LEFT ALONE FOR NOW. && .LONG TERM... FRIDAY NIGHT THROUGH THURSDAY... FORECAST PERIOD BEGINS WITH DRIER AIRMASS MOVING INTO THE REGION AS SURFACE HIGH PRESSURE BUILDS INTO THE GREAT LAKES AREA. BOTH GFS AND NAM HAVE DEWPOINTS DROPPING TO AROUND 60F BY 12Z SAT OVER MOST OF THE CWA AND GIVEN CURRENT DEWPOINTS IN THE MID 50S OVER CENTRAL MN AND NORTHERN WI THIS SEEMS REASONABLE. THIS WILL DROP TEMPS COMFORTABLY DOWN TO THE 60-65F DEGREE RANGE FOR SATURDAY MORNING LOWS. SURFACE HIGH TO SLIDE SOUTHEAST INTO EASTERN GREAT LAKES DURING THE DAY SATURDAY...HOLDING OFF RETURN FLOW KEEPING HEAT INDICES IN CHECK WHILE HIGHS REACH 85-90F. WARM FRONT THEN MOVES BACK THROUGH THE AREA SUNDAY AS SURFACE WAVE DEVELOPING IN THE NORTHERN PLAINS MOVES EASTWARD INTO THE NORTHERN GREAT LAKES REGION WITH PARENT SURFACE LOW WELL TO THE NORTH IN CANADA. DEEP MOISTURE AND FORCING EXPECTED TO STAY NORTH OF OUR AREA KEEPING FORECAST DRY THROUGH THE WEEKEND ALTHOUGH MORE HUMID CONDITIONS TO RETURN SUNDAY. UPPER RIDGE IN PLACE OVER THE EASTERN US RESULTS IN HOT AND HUMID CONDITIONS SUNDAY THROUGH TUESDAY. RIDGE AXIS PUSHES TO EAST COAST BY TUESDAY AND ALLOWING UPPER TROUGH AND ASSOCIATED SURFACE FRONT TO MOVE ACROSS THE AREA LATE TUESDAY INTO WEDNESDAY BRINGING THE NEXT CHANCE FOR PRECIP. ANOTHER DRY AIRMASS PROGGED TO MOVE BEHIND THIS FRONT BRINGING LESS HUMID CONDITIONS AND TEMPS ACTUALLY DROPPING A COUPLE DEGREES BELOW NORMAL BY THE END OF THE FORECAST PERIOD. .AVIATION... TOUGH FORECAST NEXT 6 TO 12 HOURS IN REGARDS TO CONVECTION. DYING COMPLEX OF STORMS WILL TRACK NORTH OF BOTH SITES. MAIN CONCERN WILL BE FOR NEW DEVELOPMENT IN ILLINOIS OR POSSIBLE WESTERN INDIANA THIS AFTERNOON AS A SERIES OF BOUNDARIES INTERACT WITH A VERY UNSTABLE AIRMASS AND A APPROACHING SHORTWAVE COMES IN TO ENHANCE THINGS. FOR NOW HAVE CONTINUED TEMPO GROUPS LATER THIS AFTERNOON/EARLY EVE AT BOTH SITES. AS CONVECTION BEGINS TO DEVELOP...LATER AMENDMENTS WILL LIKELY BE NEEDED. OUTSIDE OF STORMS...STILL EXPECT GENERAL VFR CONDITIONS WITH LITTLE IN THE WAY OF CU FORMATION SO FAR. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM/AVIATION...FISHER/WAMSLEY LONG TERM...LOGSDON
Hazardous weather outlook, Jul 21, 10:45 AM EST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EST THU JUL 21 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-221017- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 1045 AM EST THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS POSING THE GREATEST THREAT. IN ADDITION...LOCAL RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGEST STORMS. AS TEMPERATURES RISE INTO THE UPPER 80S TO LOWER IN MANY AREAS THIS AFTERNOON...HEAT INDICES WILL CLIMB INTO THE 95 TO 100 DEGREE RANGE AND MAY BRIEFLY REACH OR EXCEED 100 DEGREES IN A FEW SPOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE OR NOT. A COLD FRONT WILL BE PASSING THROUGH THE AREA AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-221017- 1045 AM EST THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS POSING THE GREATEST THREAT. WAVES WILL ALSO BE HIGHER NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE OR NOT. A COLD FRONT WILL BE PASSING THROUGH THE AREA AT THAT TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE FISHER
In the hours before
Local storm report, Jul 21, 12:11 PM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1211 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG FREMONT 41.73N 84.93W
07/20/2005 STEUBEN IN NEWSPAPER
TREE BLOWN DOWN ONTO POWER LINE.
1145 PM TSTM WND DMG FREMONT 41.73N 84.93W
07/20/2005 STEUBEN IN NEWSPAPER
TREE DOWN ONTO POWER LINE.
&&
FISHERLocal storm report, Jul 21, 3:18 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 7 SE WESTVILLE 41.47N 86.81W
07/21/2005 LA PORTE IN LAW ENFORCEMENT
TREES DOWN IN UNION MILLS
&&
TCLICKThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:04 PM EST | Severe Thunderstorm Warning | IWX | LaPorte | 46 min |
| Jul 21, 2:45 PM EST | Severe Thunderstorm Warning | IWX | LaPorte | 60 min |
| Jul 21, 3:48 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 57 min |
| Jul 21, 3:50 PM EST | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 55 min |
| Jul 21, 3:57 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 63 min |
| Jul 21, 4:15 PM EST | Severe Thunderstorm Warning | IWX | Fulton, Marshall | 45 min |
| Jul 21, 4:31 PM EST | Severe Thunderstorm Warning | IWX | LaGrange, Noble | 59 min |
| Jul 21, 5:09 PM EST | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 66 min |
| Jul 21, 5:59 PM EST | Severe Thunderstorm Warning | IWX | Allen | 61 min |
| Jul 21, 6:39 PM EST | Severe Thunderstorm Warning | IWX | White | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.